# SDR UIEA00025

- Difficulty date: May 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041161
- Condition: Cracked
- Location: Fuselage
- Part time: 97,064 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 25 INCH CRACK ON FUSELAGE SKIN STA 980L.  CRACK STARTS AT STR 37L AND CONTINUES TO STR 38L.  ADDITIONALLY, FOUND DRAG SPLICE FITTING CRACKED, FRONT SPAR PRESSURE BULKHEAD CHORD CRACKED, FRONT SPAR PRESSURE BULKHEAD WEB CRACKED, AND STR 38L CRACKED.  ACFT REPAIRED BY REPLACING SECTION OF FUSELAGE SKIN, LOWER DRAG SPLICE FITTING, REPAIRING STR PER SRM 53-1-03, FIG NR 5, SPLICING IN NEW FRONT SPAR WEB SECTION, AND RING CHORD REPLACED BY SPLICING IN NEW SECTION PER SB747-53-2362.  FORM 8110-3 ISSUED FOR ALL REPAIRS.  (X)
